- Strong laws for recurrence quantification analysis
Number of the records: 1  

Strong laws for recurrence quantification analysis

  1. GRENDÁR, Marian - MAJEROVÁ, Jana - ŠPITALSKÝ, Vladimír. Strong laws for recurrence quantification analysis. In International Journal of Bifurcation and Chaos : in Applied Sciences and Engineering. - Singapore : World Scientific Publishing, 2013. ISSN 0218-1274, 2013, vol. 23, no. 8, pp. [1-13]. Available on: https://doi.org/10.1142/S0218127413501472.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.